Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new class of functions of bounded index


Authors: S. M. Shah and S. N. Shah
Journal: Trans. Amer. Math. Soc. 173 (1972), 363-377
MSC: Primary 30A66
MathSciNet review: 0313506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Entire functions of strongly bounded index have been defined and it is shown that functions of genus zero and having all negative zeros satisfying a one sided growth condition belong to this class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A66

Retrieve articles in all journals with MSC: 30A66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0313506-8
Keywords: Order and lower order of an entire function, exponential type, bounded index
Article copyright: © Copyright 1972 American Mathematical Society